# SDR SWAA070456

- Difficulty date: January 28, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 20,306 hours, 11,642 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 417N5214
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT AFT CABIN EEPLS INOP.  FOUND DISCONNECTED WIRE AT LIGHT ASSY.  RECONNECTED WIRE PER MM.
